MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number U1040007
Medical Device Problem Codes Computer Software Problem (1112); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation service required error code was found on a trilogy 202 device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, oxygen blending module (obm) accuracy urgent, was observed on the device's error log.The manufacturer's service technician further evaluated, and the software was outdated on the device.In conclusion, the device's software was upgraded to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the threaded cap was replaced for missing on the device, which is unrelated to the reported issue.The pollen filter was replaced for preventative maintenance unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24201561
Report Number2518422-2026-003399
Device Sequence Number12139458
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberU1040007
Device Catalogue NumberU1040007
Device Lot Number170227
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown